MathSciNet Relay Station
MathSciNet bibliographic data
MR415629 (54 #3710) 57D05 (57C15)
Scharlemann, Martin Simplicial triangulation of noncombinatorial manifolds of dimension less than $9$. Trans. Amer. Math. Soc. 219 (1976), 269–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement